The most serious complication of anabolic steroid use is the development of hepatic tumors, either adenoma or hepatocellular carcinoma. The hepatic tumors arise in patients on long term androgenic steroids, usually during therapy of aplastic anemia or hypogonadism, but occasionally in athletes or body builders using anabolic steroids illicitly. Tumors are typically found after 5 to 15 years of use, but onset within 2 years of starting therapy with testerosterone esters has been described. Many of the case reports have occurred in patients with other risk factors for cancer, such as Fanconi?s syndrome, iron overload or chronic hepatitis C (from blood transfusions). However, hepatic adenomas and hepatocellular carcinoma have also been described in patients taking androgenic steroids who have no other evidence of liver disease and normal histology in the nontumor parts of the liver. The pathology of the tumors is usually hepatic adenoma or ?well differentiated? hepatocellular carcinoma or hepatic adenoma with areas of malignant transformation. Rare instances of cholangiocarcinoma and angiosarcoma have also been described in patients on long term androgenic steroids. Clinical presentation is generally with right upper quadrant discomfort and a hepatic mass found clinically or on imaging studies. Routine liver tests are often normal unless there is extensive spread or rupture or an accompanying liver disease. Alphafetoprotein levels are usually normal. There is often (but not always) spontaneous regression in the tumor when the anabolic steroids are stopped. Hepatocellular carcinoma arising during anabolic steroid therapy is believed to have a better prognosis than that related to cirrhosis or chronic hepatitis B and C; however, deaths from hepatic rupture or tumor spread and metastasis have been reported in patients with anabolic steroid related hepatocellular carcinoma without cirrhosis.
I used creatine 8 or so years ago, had great gains, ( it was the exact same product then & dont tell me its gotten better becasue its effervescent or some .) But I also had a frequent & uncomfortable need to urinate that was NOT just from consuming extra liquid, but from my kidneys being put on overload & doing damage to them with this stuff. I drank plenty of water, took a little less than the recommended dose & was having the urination problem for years after the use of creatine… I also was very short tempered with my family & young kids at the time I took it as it altered my mood.
I also have a friend who underwent a kidney transplant, that if he didnt get, he would have died . the reason for his kidney failure was creatine & he would tell you to stay far away from it as it almost costed him his life. This stuff is absolutely no good-